# SDR GTIA2023101937549

- Difficulty date: October 19, 2023
- Submitted: October 21, 2023
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 38,021 hours, 17,278 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Hinge Arm
- Part number: D5537131320200
- Condition: Damaged
- Location: Rudder
- Part time: 38,021 hours, 17,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TI 5533-1603-NKS FOUND ELONGATED HOLES ON HINGE  ARMS #3. RAF-01 3347943-02 GENERATED-PERFORMED PERMANENT REPAIR OF THE RUDDER HING ARM #3 IAW EA# 55-0374-23 EC EA 5536-23-13. SPIRIT REPAIR ASSESMENT FORM LOG PAGE 3347943-02
